# SDR CA140827003

- Difficulty date: August 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 22,583 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974800
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT CREW OBSERVED THE GREEN HYDRAULIC QTY SLOWLY STARTING TO DECREASE. APPROXIMATELY 1.5 HOURS PRIOR TO LANDING LOW LEVEL ADVISOR WAS TRIGGERED. THE CREW CARRIED OUT THE QRH PROCEDURE AND SHUT DOWN THE PUMP TO PREVENT PUMP CAVITATION AND DAMAGE. THE AIRCRAFT LANDED AT DESTINATION WITHOUT ANY EVENTS BUT HAD TO BE TOWED OFF THE RUNWAY DUE TO STEERING RENDERED INOP WITH THE GREEN SYSTEM DEPRESSURIZED. INVERSTIGATION FOUND NR 2 ENGINE DRIVEN HYDRAULIC PUMP HOUSING CRACKED CAUSING THE FLUID LOSE. PUMP WAS REPLACED, FUNCTION AND LEAK CHECKED SERVICEABLE. AIRCRAFT WAS RETURNED TO SERVICE. PUMP HAD 1793FH AND 279FC SINCE INSTALLATION UPON FAILURE.
